# SDR ASAA2023102345791

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 1,235 hours, 358 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED MAINTENANCE TASK CARD #05-020-01 FOUND LATCHED MESSAGE ENG 1 EEC C2. GROUNDED - YES. TROUBLESHOT ENG 1 EEC C2 MAINTENANCE MESSAGE PER IFIM G73-10-00-810-803. DID NOT FIND CORRELATED MAINENANCE MESSAGE. ERASED LATCHED MESSAGE AND PERFORMED ENGINE IDLE SYSTEM TEST PER AMM 71-00-00-700-808-G00. SYSTEM TEST PASSED. SMT MESSAGE DID NO RE APPEAR. NO FURTHER ACTION REQUIRED.
